I have had many surgeries this year for my CD. After I had the 2nd Sx which was the temp ostomy and partial colectomy I found that I was nauseas a lot. That Sx was Feb 19 2007. Sometime in mid april I began vomiting many mornings with that same nausea daily. Many asked if I was pregnant and that would be the furthest possibility. My hubby gets grossed out by medical stuff, he even hates it when he can see the bandage on my belly for my fistula. It has been since January that he and I have been intimate like that and I have not stopped my birth control anyway.
I was vomiting a lot after that surgery. I found even eating did not curb the nausea or the vomiting. Usually after vomiting I was nauseas a while after but after that I was fine for the rest of the day. I had the nausea issue after my ostomy reversal Sx too but not nearly as often and until today I had only vomited once. More recently I have been having the nausea in the morning and when I burp I can taste the bile...nothing comes up when I burp but you know how if you eat something with a pungent flavor if you burp after the air has the flavor of what you ate...well I get the bile flavor.
Today I had half of 1 of the big graham crackers and a few sips of gatorade hoping to not have the salivation that preceedes the vomiting. Many times after the ostomy Sx I would get the salivation daily but luckily I would not vomit daily. I am one that would rarely vomit even with my CD. The last time I recall vomiting from being sick was at least 13 years ago...this is not including those few times I drank a bit too much while out at bars about 6 or 7 years ago. I think I have vomited more in this year than I have in my lifetime combined.
I dont know if it has to do with my meds in the morning but I have always taken them on an empty stomach for all of these 20 years. In the morning I typically take 65mg of iron, vitamin A, Vitamin B6, Zinc, Prenatal vitamin...my GI has me on that rather than a regular multi, Protonix, and recently duflucan which I have been on and off from the fistula and antibiotics this year. I have taken this in the past too with no issues.
Any thoughts to why this is happeneing to me?
After vomiting I have a few dry heaves sometimes it even happens before my meds the nausea that is and I have vomited even with food in my stomach, I can eat the same thing later in the day so I know what I am having isnt rancid.